# SDR QXEA200602065

- Difficulty date: August 11, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 21,698 hours, 30,845 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: B-System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2065 ENGINE FIRE DETECTIONS INOP. REPLACED NR 2 ENGINE FIRE LOOP B IAW MM 72-01-30, PAGE 405, STEP 10 THROUGH PAGE 415. OPERATIONAL CHECK GOOD. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE
